# SDR A6WA201040431

- Difficulty date: June 14, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER ON REAR FACE OF 621 BULKHEAD CHAFED APPROX 6" DOWN FROM TOP.  REPAIRED VERTICAL STIFFENER ON REAR FACE OF 621 BULKHEAD APPROX 6" DOWN FROM TOP IAW B/A REP NR 601R-53-61-1523, REV ORIGINAL.
